Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SALTER LABS O2 CANNULA; CANNULA, NASAL, OXYGEN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SALTER LABS O2 CANNULA; CANNULA, NASAL, OXYGEN
Model Number
001366
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Airlife nasal cannula reference number 001366 came defective.One side of cannula is not connected to the tubing.
New Search
Submit an Adverse Event Report
Brand Name
O2 CANNULA
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer
(Section D)
SALTER LABS
30 spur drive
el paso TX 79906
MDR Report Key
23014877
Report Number
23014877
Device Sequence Number
9741570
Product Code
CAT
UDI-Device Identifier
10889483570166
UDI-Public
(01)10889483570166
Combination Product (Y/N)
N
Initial Reporter State
DE
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/19/2025
Report Date
(Section F)
09/04/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
001366
Device Catalogue Number
001366
Device Lot Number
555395
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
4 MO
Event Location
Hospital
Date Report to Manufacturer
09/10/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
09/04/2025